# SDR ASAA0080241

- Difficulty date: April 8, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- Aircraft time: 21,808 hours, 11,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE FROM ROW 2 FORWARD.  REPLACED BROKEN LIGHT MODULE AND LIGHTS OPERATED NORMALLY.   (X)
